# SDR ASOA201810205283

- Difficulty date: October 20, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF LIGHT CORROSION UNDER NR 2 DME ANTENNA. REPAIRED CORROSION UNDER NR 2 DME ANTENNA IAW STS EA 32-2018-200 AND EA 32-2018-200.
